# SDR AALA202012149011

- Difficulty date: December 12, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N926NN
- Make and model: Boeing 737823
- Aircraft serial: 33321
- Aircraft time: 23,690 hours, 9,871 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Rt Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  RT AFT LAVATORY SMOKE DETECTOR AURAL ALERT SOUNDED FOR APPROXIMATELY 10 MINUTES, NO SMOKE DETECTED AND LAVATORY WAS UNOCCUPIED.  ACCOMPLISHED SMOKE DETECTOR SYSTEM TEST, IAW AMM 26-14-00.  OPERATIONS CHECK GOOD.
